# SDR SWIA202055582

- Difficulty date: December 6, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING 194AB HAS CRACKED RT ATTACHING ANGEL (MEMBER SEAL) P/N CC670-39202-2 AND DAMAGED NUTPLATE ATTACHMENT POINT.  C-CHECK RO 1/17/2021.  REMOVED, REPLACED AND INSTALLED NEW ATTACHING ANGLE P/N CC670-39202-2 FOR FUSELAGE FAIRING 194AB, REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-13-001-001-A01.
